# SDR 2005UALA00061

- Difficulty date: January 16, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1500 FRAME DENTED AT STR 25 LT ON FRAME INBD FLANGE.  REPAIRED FRAME WITH NESTED J-ANGLE.
